# SDR SWIA202054940

- Difficulty date: December 1, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Door Motor Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON AFT WEB FOR PAX DOOR MOTOR IS CRACKED.  C-CHECK RO 12/28/2020.  REMOVED AND REPLACED STIFFENER P/N 601R317745-7 ON AFT WEB ASSEMBLY, REF CRJ-700 SRM AND DRAWING.
